Cyclic polynomials in two variables
2016 (English)In: Transactions of the American Mathematical Society, ISSN 0002-9947, E-ISSN 1088-6850, Vol. 368, no 12, 8737-8754 p.Article in journal (Refereed) Published
We give a complete characterization of polynomials in two com-plex variables that are cyclic with respect to the coordinate shifts acting onDirichlet-type spaces in the bidisk, which include the Hardy space and theDirichlet space of the bidisk. The cyclicity of a polynomial depends on boththe size and nature of the zero set of the polynomial on the distinguishedboundary. The techniques in the proof come from real analytic function the-ory, determinantal representations for polynomials, and harmonic analysis oncurves.
Place, publisher, year, edition, pages
2016. Vol. 368, no 12, 8737-8754 p.
Cyclicity, Dirichlet-type spaces, bid isk, determinantal representations
Research subject Mathematics
IdentifiersURN: urn:nbn:se:su:diva-140072DOI: 10.1090/tran6689OAI: oai:DiVA.org:su-140072DiVA: diva2:1077299